# SDR SWIA200515244

- Difficulty date: June 30, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 6,759 hours, 5,300 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Rudder Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK LOST RUDDER INDICATION ON EICAS.  REPLACED RUDDER POSITION CONTROL TRANSMITTER IAW MM 27-24-05 OF THE MAINTENANCE MANUAL.  OPERATIONAL CHECK GOOD.
